Volume 18, issue 4 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Homogeneous Ricci solitons are algebraic

Michael Jablonski

Geometry & Topology 18 (2014) 2477–2486
Abstract

In this short note, we show that homogeneous Ricci solitons are algebraic. As an application, we see that the generalized Alekseevskii conjecture is equivalent to the Alekseevskii conjecture.

Keywords
homogeneous, Ricci soliton, algebraic soliton, Einstein metric, Alekseevskii conjecture
Mathematical Subject Classification 2010
Primary: 53C25
Secondary: 22E25, 53C30
References
Publication
Received: 16 October 2013
Revised: 7 April 2014
Accepted: 10 May 2014
Published: 2 October 2014
Proposed: John Lott
Seconded: Gang Tian, Simon Donaldson
Authors
Michael Jablonski
Department of Mathematics
University of Oklahoma
Norman, OK 73019-3103
USA
http://www.math.ou.edu/~mjablonski/